Translator Disclaimer
2019 Existence of two solutions for $p(x)$-curl systems with a small perturbation
Bin Ge, Xue-Lin Gui, De-Jing Lv
Rocky Mountain J. Math. 49(6): 1877-1894 (2019). DOI: 10.1216/RMJ-2019-49-6-1877

Abstract

In this paper, we study the existence of at least two non-trivial solution for a class of $p(x)$-curl systems with a small perturbation. We provide one new criterion to ensure the existence of two solutions. Recent results in the literature are extended and significantly improved.

Citation

Download Citation

Bin Ge. Xue-Lin Gui. De-Jing Lv. "Existence of two solutions for $p(x)$-curl systems with a small perturbation." Rocky Mountain J. Math. 49 (6) 1877 - 1894, 2019. https://doi.org/10.1216/RMJ-2019-49-6-1877

Information

Published: 2019
First available in Project Euclid: 3 November 2019

zbMATH: 07136584
MathSciNet: MR4027239
Digital Object Identifier: 10.1216/RMJ-2019-49-6-1877

Subjects:
Primary: 35J20, 35J70., 35Q60, 78M30

Rights: Copyright © 2019 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.49 • No. 6 • 2019
Back to Top